• chrisiansmommy2010 chrisiansmommy2010
    August 24, 2011
    Does estrogen cause weight gain?
    chrisiansmommy2010 chrisiansmommy2010
    August 24, 2011

    I just got put on Ortho Evra patch for birth control and because my estrogen level was too low. My doctor said this patch has a high level of estrogen. Could it cause weight gain? I've gain three pounds in the two weeks I've been on it and yet haven't changed anything with my daily habits.

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.